# SDR CA140530006

- Difficulty date: May 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 13,652 hours
- Engine: Lyc LIO320C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 1052947
- Condition: Cracked
- Location: Magneto
- Part time: 700 hours
- Component: Magneto
- Component part number: BL5005141
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN TESTING MAGNETO OPERATION ON GROUND RUN UP, THE RT MAG ON THE RT ENGINE WAS FOUND INOPERATIVE.  WHEN THE MAG WAS REMOVED AND EXAMINED, WE FOUND THE INTERNAL MAGNET ROTOR HAD A CRACK IN ITS COLLAR.
